tired and nothing... have desire, but...
Discuss this with your doctor ... theoretically it's okay for you to take vardenafil after prostate surgery. But everyone's condition may be different and your doctor needs to decide that it is appropriate for you.
Levitra (vardenafil) is a phosphodiesterase inhibitor. It works by helping to relax muscles and increase blood flow into the penis during sexual stimulation. This helps men to achieve and maintain an erection.
Levitra is used to treat erectile dysfunction (impotence).
I remember my Dad having this surgery it was not easy going tor him for at least 2-3 months after he was out of the hospital, he was in his early 60's and for the first 4-5 days after surgery he had things come up and so once he started to improve he just kept slowly working his way back! you just need to give yourself some time and you may even improve faster everyone is different but I just want to wish you the very best!
- Vardenafil Information for Consumers
- Vardenafil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vardenafil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2009 • 2 answers
Posted 6 Oct 2015 • 0 answers
Erectile Dysfunction - Don't nothing make me get an erection or don't have any desire I had prostate
Posted 29 Aug 2016 • 1 answer
Posted 15 Jan 2018 • 1 answer
Posted 26 Jan 2018 • 0 answers